# SDR COMA9630151

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320CA
- Make and model: Saab SF340A
- Aircraft serial: 340A064
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 INSPECTION TASK 117/118-01I.  CORROSION UNDER FLOORBOARDS ON RT SIDE OF COCKPIT THRESHOLD UNDER GALLEY AREA.  REMOVED CORROSION, CLEANED, PRIMED, AND RESTORED CORROSION PREVENTATIVE COMPOUND.
